Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
duckyy

Red rash under eye got worse after using a steroid cream

Recommended Posts

I had some redness on the area under my eye before - that's why I used to steroid cream in the first place. Also the redness spreads to the cheek (I've had that for nearly half a year or so). Steroids seem to make it 10x worse every time:

Take look. After just one time of using a steroid cream:

http://img231.imageshack.us/img231/8748/unledl.jpg

That's the last time I'm trying to treat it with a steroid cream. Could it be red because of the thin skin (irritation)?

Any ideas how to get rid of it? I think I'm going to cover it with a bandage for now. It looks terrible.

Edited by duckyy

Share this post


Link to post
Share on other sites
I had some redness on the area under my eye before - that's why I used to steroid cream in the first place. Also the redness spreads to the cheek (I've had that for nearly half a year or so). Steroids seem to make it 10x worse every time:

Take look. After just one time of using a steroid cream:

http://img231.imageshack.us/img231/8748/unledl.jpg

That's the last time I'm trying to treat it with a steroid cream. Could it be red because of the thin skin (irritation)?

Any ideas how to get rid of it? I think I'm going to cover it with a bandage for now. It looks terrible.

i am experiencing a similar condition! could it be this? http://en.wikipedia.org/wiki/Perioral_dermatitis

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×